View : 66 Download: 0

UNIQUENESS OF SOLUTIONS OF A CERTAIN NONLINEAR ELLIPTIC EQUATION ON RIEMANNIAN MANIFOLDS

Title
UNIQUENESS OF SOLUTIONS OF A CERTAIN NONLINEAR ELLIPTIC EQUATION ON RIEMANNIAN MANIFOLDS
Authors
Lee, Yong Hah
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2018
Journal Title
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
ISSN
1015-8634JCR Link
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY vol. 55, no. 5, pp. 1577 - 1586
Keywords
A-harmonic functionendp-parabolicityuniqueness
Publisher
KOREAN MATHEMATICAL SOC
Indexed
SCIE; SCOPUS; KCI WOS scopus
Document Type
Article
Abstract
In this paper, we prove that if every bounded A-harmonic function on a complete Riemannian manifold M is asymptotically constant at infinity of p-nonparabolic ends of M, then each bounded A-harmonic function is uniquely determined by the values at infinity of p-nonparabolic ends of M, where A is a nonlinear elliptic operator of type p on M. Furthermore, in this case, every bounded A-harmonic function on M has finite energy.
DOI
10.4134/BKMS.b170913
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE